Facebook Pixel
EmpowHER Guest

could I be pregnant after getting off my menstrual cycle and getting again after I recently got it?

By Anonymous January 6, 2015 - 6:26am
Rate This

This is how it happen
I started nov. 9-13 and administered the birth control injection ( Cyclofemina) on nov. 11th. Then I got my period dec. 9 -17 then started again dec. 22 to now. Please I don't have $ to see a doctor right now.

Add a Comment1 Comments


Hello Anonymous,

Thank you for coming to us for help. I can appreciate that you do not have the extra money to see a doctor, but how did you pay for the Cyclofemina injection? Call the office of the healthcare provider who administered the injection and report this.

Based on my research of Cyclofemina, it is available in countries in Latin America and Asia. I am not familiar with this type of birth control and have not found much information about it.


January 6, 2015 - 9:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!